# SDR JJBA20240603067

- Difficulty date: May 21, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENDED RIB FOUND CRACKED FROM BOTTOM HOLES ON CENTER FUSELAGE UNDER SPAR III. REMOVED AND REPLACED EXTENDED RIB ON RH CENTER FUSE UNDER SPAR III
